# SDR 05FDEA04006

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 69,315 hours, 21,486 cycles
- Engine: Ge CF66K
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB09832
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PAINT INSPECTION FOUND CORROSION WITH EXFOLIATION ON BEVER/TAIL OF LT WING AT STA XORS 284.  REPAIRED IAW EA 8-5710-93818.
